# SDR A6WA200740425

- Difficulty date: July 28, 2007
- Submitted: August 10, 2007
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 8,615 hours, 7,906 cycles
- Engine: Ge CF343B1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING IB FLAP LOWER SKIN GOUGED/DENTED APPROX 3 INCHES LONG X 3 INCHES WIDE X .205 INCH DEEP, ADJACENT TO RIB AT WS 74.8, APPROX 8 INCHES AFT OF LEADING EDGE OF FLAP.  (K)  MAINTENANCE REPAIRED FLAP LOWER SKIN IAW BSC EO 601R-57-12572.  (M)
